{"product_id":"nyquil-complete-honey-354ml","title":"Vicks NyQuil COMPLETE Honey Cold \u0026 Flu Nighttime Liquid - 354 mL","description":"\u003cp\u003e\u003cstrong\u003eVicks NyQuil COMPLETE Honey Cold \u0026amp; Flu Nighttime Liquid - 354 mL \u003c\/strong\u003eprovides nighttime relief of fever, aches, sore throat pain, cough, chest congestion, nasal congestion, runny nose and sneezing in a honey-flavoured liquid.\u003c\/p\u003e\n\u003ch2\u003eMedicinal Ingredients\u003c\/h2\u003e\n\u003cp\u003eEach 30 mL contains:\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\n\u003cstrong\u003eAcetaminophen (650 mg)\u003c\/strong\u003e: A pain reliever and fever reducer that helps relieve headache, body aches, sore-throat pain and fever.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003eDextromethorphan Hydrobromide (20 mg)\u003c\/strong\u003e: A cough suppressant that helps temporarily controls a dry, irritating cough.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003eDoxylamine Succinate (12.5 mg)\u003c\/strong\u003e: A sedating antihistamine that helps relieve runny nose and sneezing and supports nighttime symptom relief.\u003c\/li\u003e\n\u003cli\u003e\n\u003cstrong\u003ePhenylephrine Hydrochloride (10 mg)\u003c\/strong\u003e: A decongestant that helps reduce swelling in the nasal passages to relieve nasal and sinus congestion.\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003ch2\u003eDosage\u003c\/h2\u003e\n\u003cp\u003eAdults and children 12 years and older: take \u003cstrong\u003e30 mL every 6 hours\u003c\/strong\u003e as needed. Do not exceed 4 doses in 24 hours.\u003c\/p\u003e\n\u003ch2\u003eSafety Warning\u003c\/h2\u003e\n\u003cp\u003eDo not use with another acetaminophen-containing product; overdose may cause severe or possibly fatal liver damage. May cause drowsiness. Avoid alcohol, driving and machinery, and do not combine with another antihistamine or sleep medicine. Ask a pharmacist before use if you have high blood pressure, heart or thyroid disease, diabetes, glaucoma, difficulty urinating, or take an MAO inhibitor. Do not use with an MAO inhibitor or another cough suppressant. Ask a pharmacist before use with antidepressants, asthma, a chronic cough, or a cough with excessive mucus.\u003c\/p\u003e","brand":"Vicks","offers":[{"title":"Default Title","offer_id":47252695646431,"sku":"163478","price":20.99,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0688\/6771\/9391\/files\/08382-vicks.png?v=1790050021","url":"https:\/\/symingtonpharmacy.ca\/products\/nyquil-complete-honey-354ml","provider":"Symington Pharmacy","version":"1.0","type":"link"}